I had a similar reaction to yours when I started the Homozon oxygen therapy. I was hurting all over, had chest pains, it was terrible. I was able to relieve this by stopping the oxygen and doing some liver flushes. I think you get a die off reaction but your system is already so compromised/congested it can't deal with the die off - whether it's from oxygen therapies or CS. So consider doing some Liver Flushes to clear the toxic buildup. Two good books on the subject are Andrea's Moritz' and also Christopher Hobbs' book on the liver, both available from Amazon.com.
Another thing I would try which is really cheap and easy, is to take N-acetyl-cysteine (NAC), around 1800mg a day, plus glutathione. NAC is an extraordinary supplement, it's a really potent anti-viral and liver detoxifier. It is used by hospitals for people who have tried to OD on acetaminophen, it's also an oral chelator and is known to help many conditions. Probably a year ago, on another website, I read a testimony of a man who eradicated his Hep C in 3 months using this dose of NAC and glutathione. He no longer had Hep C after taking this high dose of NAC for 3 months!!! Contrary to what the label says, I take it on an empty stomach (not with food) first thing in the morning as it is an amino acid and may compete with other foods you eat. You may experience some temporary symptoms, like headache or tummy ache but they will only last a few days (approx. 20% of people will have some temporary symptoms). NAC is considered very safe and has a short half life in the body, about 1.5 hours.
Forgot to mention the first time, but I would also get yourself a good quality Milk Thistle (Silymarin) supplement. Milk Thistle is able help the liver rebuild and restore.